# SDR AALA201706269047

- Difficulty date: June 24, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 94,136 hours, 15,105 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Part number: ALM89
- Condition: Faulty
- Location: Microphone
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, CREW REPORTED BOTH HIGH FREQUENCY RADIOS FAILED TO TRANSMIT, RECEPTION GOOD.  REMOVED AND REPLACED CAPTAIN`S HAND MICROPHONE CABLE IAW AMM 23-11-00.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
